Previous |  Up |  Next


Title: Extremality results for singular functional diffusion equations (English)
Author: Cabada, Alberto
Author: Cid, José Angel
Author: Pouso, Rodrigo L.
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 53-55
Category: math
MSC: 34A09
MSC: 34A36
Date available: 2009-02-11T16:54:49Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_10.pdf 270.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo